# SDR IPXA2025082525414

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 67,339 hours, 22,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 233N3219300
- Part serial: BN118232
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UNARMED? KORRY SWITCH ON EMERGENCY LIGHT PANEL DAMAGED.  R & R EMERGENCY LIGHT PANEL IAW AMM 33-51-08/401. OPS CHECK GOOD.
